# SDR UIEA2024120201148

- Difficulty date: November 30, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 93,599 hours, 12,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Part serial: 7989
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DOOR SLIDE EMERGENCY LIGHT INOP, EQUIP NO: X31 8, X320, X322, X321, X323, X324.( IAW AMM 33-51-06-000-801, 33-51-06-400-801, 33-51-06-004-046 & 33-51-06-404-049 REV 112 REPLACED BATTERY AND LIGHT ASSY AND PERFORMED LIGHT TEST. THE RESULT WAS SATISFACTORY. )
